# SDR FDEA202407161024

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 69,394 hours, 27,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND R1 DOOR OPEN AND R1 SLIDE  DISCONNECTED FROM R1  DOOR     REINSTALLED R1 SLIDE /RAFT AND OPS CK AS NEEDED REF  M/M 25-66-01-4  ACFT OK FOR SERVICE
